# SDR SWIA2025091500822

- Difficulty date: August 22, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000421
- Aircraft time: 28,648 hours, 16,741 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STGR 28R - 27R AND FR 90  (C-CHECK RO 09/14/2025)REMOVED AND REPLACED SHEAR CLIP AT FR 90 STGR 28R-27R REF EMB 175 SRM 51-40-08.THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
